# SDR ASAA0580385

- Difficulty date: July 16, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, AFT EXIT, CATWALK, PATH EMERGENCY LIGHT INOPERATIVE.  RESECURED LOOSE WIRE CONNECTOR AND REPLACED LIGHT.  LIGHT THEN OPERATED PROPERLY.  (M)
